Thunderstorm Wind, St. Clair
- When
- September 8, 9:35 PM CST
- Where
- St. Clair County, Dupo
- Measured
- 60 kt (69 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.517, -90.200
The Sheriff's department reported trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Sep 8, 1:55 PM CST, 7 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 255 PM CDT SAT SEP 8 2001 SYNOP SITUATION CONTS MAJ PATTN CHG WITH RTN TO NRML OR BLO NRML TEMPS. SVRL PROBS THIS PKG...ALL RELATED TO TIMING OF FROPA AND ASSOCTD PCPN. MDLS ALL SHWG FASTER MVMT ON L/WV THRU RGN WITH TROF VCNTY KSTL BY 36H. UPR FLOW BCMS WK NWLY AS 50H RDG BLDS OVR SRN RCKYMTNS AND SRN PLNS. AVN MOVG SFC CDFNT THRU FA A LTL FASTER THAN ETA AND PREFER ETA TIMING. CNVNCTN XPCTD TO REFIRE BY LT AFTN AHD OF CFNT OVR FA. PWS INCRS TO NR 2 IN ACRS FA BY 24H AND HVY PCPN PSBL WITH CELLS LIKELY TRAINING ALG FNT. WL PUT SUCH WORDING IN CTRL AND SRN ZNS. FNT TO CONT SE WITH PCPN ENDING FM N DURG DAY SUN AND WL DROP POPS XCPT FOR SRN ZN FOR 3RD PD. TEMPS TDA WRMD A BIT ABV FCSTD VALS DUE TO LESS CLD CVR. WL LWR TEMPS A CAT FOR SUN AND THEN A LTL WRMR AGAIN ON MON WITH LESS CLDS AND LGT WINDS. IN XTNDD PD XPCT ANTHR FROPA ON WED BUT SHUD BE DRY WITH LTL TEMP CHGS. TEMPS SHUD BE AT OR SLGTLY BLO NRML THRU PD AND ONLY MINOR TWEAKS TO GOING OTLK. .STL...NONE. WDB
MOZ065-073-090416- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1007 PM CDT SAT SEP 8 2001 STRONG THUNDERSTORMS WITH HEAVY RAIN WERE REPORTED IN THE NORTHERN PORTION OF WASHINGTON AND JEFFERSON COUNTIES MISSOURI. AT 10 PM... THE ST LOUIS WEATHER RADAR INDICATED 2 TO 3 INCHES OF RAIN IN AND AROUND THE CITIES OF CEDAR HILL...BYRNES MILL AND RICHWOODS. SOME FLOODING WILL BE POSSIBLE THIS EVENING AS STORMS WILL CONTINUE TO MOVE FROM THE SOUTHWEST UNTIL MIDNIGHT. VA/TS
The St Louis radar (KLSX), 47 km away, was scanning. The volume nearest the first event began at 03:35 UTC.
1 thunderstorm wind. Local standard time, as filed.
The Sheriff's department reported trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2001Every state in 2001This day in weather historyWarnings in Illinois, September 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5267843.